# SDR SWIA201541222

- Difficulty date: May 21, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 30,931 hours, 25,704 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

LANDING GEAR WOULD NOT COME DOWN, CYCLED GEAR AND GEAR CAME DOWN.  REPLACED GEAR HANDLE.  OPS CHECKED GOOD.
